# SDR A6WA201644276

- Difficulty date: August 29, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 31,485 hours, 30,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3862. LEFT LOWER EXIT LIGHT ROW 8 INOPERATIVE. FLOOR LIGHT ROWS 2-5 INOPERATIVE CYCLED EMERG LIGHT SWITCH.  EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-51
